×

zbMATH — the first resource for mathematics

On certain generalizations of the notion of continuity. (English) Zbl 0267.54007

MSC:
54C05 Continuous maps
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] KEMPISTY S.: Sur les fonctions quasicontinues. Fundam. math., 19, 1932, 184 197. · Zbl 0005.19802
[2] BLEDSOE W. W.: Neighbourly functions. Proc. Amer. Math. Soc. 3, 1952, 114-115. · Zbl 0046.40301
[3] MARCUS S.: Sur les fonctions quasicontinues au sens de S. Kempisty. Collog. math., 1961, 47-53. · Zbl 0099.04501
[4] LEVINE N.: Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly, 70, 1963, 36-43. · Zbl 0113.16304
[5] THIELMAN H. P.: Types of functions. Amer. Math. Monthly, 60, 1953, 156-161. · Zbl 0051.13801
[6] BISWAS N.: On some mappings in topological spaces. Thesis submitted to the University of Calcutta for the D. Phil. Arts Degree. 1970.
[7] NEUBRUNNOVÁ A.: On quasi-continuous and cliquish functions. · Zbl 0544.40001
[8] HUSAIN T.: Almost continuous mappings. Ann. Soc. Math. Polonaise, Serie 1, Prace matemat., 10, 1966, 1-7. · Zbl 0138.17601
[9] HUSAIN T.: Some remarks about real almost continuous functions. Math. Mag., 40, 1967, 250-254. · Zbl 0153.38304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.